Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Having sleep apnea and chronic lip swelling. Took steroid, not cured. Related?

i was just diagnosed with severe sleep apnea . i am supposed to meet with a dr this week to get a cpap machine. i have chronic lip swelling that has been going on for a year now. there is no pain, just swelling and sometimes a rash forms around my lips .....again, its not painful, just annoying and steroids and antibiotics dont help. i just wanted to know if maybe the lip swelling and the sleep apnea are related
Asked On : Wed, 13 Mar 2013
Answers:  2 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi and thanks for the query,
management of sleep apnoea required both medical and lifestyle changes depending on the case. I very fat people, loosing weight on its own could be very helpful in reducing sleep apnoea. Other ear. nose and throat conditions could also cause sleep apnoea. Steroid use demands careful medical supervision and monitoring. Its important for your physician to know whether its an idiopathic lip swelling, a reaction form a drug or from another cause.
I suggest you visit your primary care physician for a proper medical evaluation and advice.
Thanks and best regards,
Luchuo, MD.
Answered: Wed, 13 Mar 2013
I find this answer helpful
  User's Response
Thank you for query? for your sleep apnea you consult from ayurvedic panchakarma specialist for shirodhara. this procedure calm down over your problem. for Second query send your picture of lips. it might be due number of disease.
Answered: Wed, 13 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor